Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 92, NWS Seattle, WA

May 5, 2021

NWS Seattle, WA issued this small craft advisory at May 5, 2021, 2:43 PM PDT. It took effect at May 6, 2021, 5:00 AM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 5, 2021, 2:43 PM PDT (21:43 UTC)
In effect from
May 6, 2021, 5:00 AM PDT
Expired
May 7, 2021, 2:50 AM PDT
In force
22 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

577 
WHUS76 KSEW 052143
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 PM PDT Wed May 5 2021

PZZ150-153-156-170-173-176-060545-
/O.NEW.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
243 PM PDT Wed May 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT
FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...From 5 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131>134-060545-
/O.NEW.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
243 PM PDT Wed May 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT
FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca, East 
  Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland 
  Waters Including The San Juan Islands and Admiralty Inlet.

* WHEN...From 5 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
7 follow-up statements
136 
WHUS76 KSEW 060320
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
820 PM PDT Wed May 5 2021

PZZ150-153-156-170-173-176-061130-
/O.CON.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
820 PM PDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
5 AM PDT FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...From 5 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131>134-061130-
/O.CON.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
820 PM PDT Wed May 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
5 AM PDT FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, Central 
  U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet.

* WHEN...From 5 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
524 
WHUS76 KSEW 061455
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
755 AM PDT Thu May 6 2021

PZZ131>134-062300-
/O.CAN.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/
/O.NEW.KSEW.SC.Y.0093.210507T0100Z-210507T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
755 AM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca, East 
  Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland 
  Waters Including The San Juan Islands and Admiralty Inlet.

* WHEN...From 6 PM this evening to 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-062300-
/O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T0100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
755 AM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...South winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
131 
WHUS76 KSEW 061702
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1002 AM PDT Thu May 6 2021

PZZ135-070115-
/O.EXB.KSEW.SC.Y.0092.210506T1800Z-210507T0300Z/
Puget Sound and Hood Canal-
1002 AM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131>134-070115-
/O.EXT.KSEW.SC.Y.0093.210506T2100Z-210507T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
1002 AM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT FRIDAY...

* WHAT...West winds 20 to 30 kt. South winds through this
  afternoon for Admiralty Inlet and Northern Inland Waters 15 to
  25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, Central 
  U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet.

* WHEN...From 2 PM this afternoon to 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-070100-
/O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1002 AM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
803 
WHUS76 KSEW 062213
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
313 PM PDT Thu May 6 2021

PZZ150-153-156-170-173-176-070615-
/O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
313 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131>134-070615-
/O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
313 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, Central 
  U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet.

* WHEN...Until 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-070300-
/O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0300Z/
Puget Sound and Hood Canal-
313 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
690 
WHUS76 KSEW 070047
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
547 PM PDT Thu May 6 2021

PZZ131-132-070900-
/O.UPG.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/
/O.NEW.KSEW.GL.W.0030.210507T0047Z-210507T0300Z/
/O.EXB.KSEW.SC.Y.0092.210507T0300Z-210507T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
547 PM PDT Thu May 6 2021

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 8 PM PDT this evening. For 
  the Small Craft Advisory, until 2 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-153-156-170-173-176-070900-
/O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
547 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-070900-
/O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
547 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-070300-
/O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0300Z/
Puget Sound and Hood Canal-
547 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
307 
WHUS76 KSEW 070346
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
846 PM PDT Thu May 6 2021

PZZ131-132-070900-
/O.UPG.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/
/O.NEW.KSEW.GL.W.0031.210507T0346Z-210507T0400Z/
/O.NEW.KSEW.SC.Y.0094.210507T0400Z-210507T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
846 PM PDT Thu May 6 2021

...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 9 PM PDT this evening. For 
  the Small Craft Advisory, until 2 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-070500-
/O.NEW.KSEW.SC.Y.0094.210507T0346Z-210507T0400Z/
Puget Sound and Hood Canal-
846 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Winds have largely eased below small craft advisory level
  this evening. Winds will remain breezy out of the
  south/southwest through Friday at 10 to 20 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-071200-
/O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
846 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-070900-
/O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
846 PM PDT Thu May 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 2 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
294 
WHUS76 KSEW 070950
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
250 AM PDT Fri May 7 2021

PZZ150-153-156-170-173-176-071100-
/O.CAN.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
250 AM PDT Fri May 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased to 20 knots or less.

$$

PZZ131-132-071800-
/O.NEW.KSEW.SC.Y.0095.210507T2100Z-210508T0100Z/
/O.NEW.KSEW.GL.W.0032.210508T0100Z-210508T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
250 AM PDT Fri May 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
SATURDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 AM 
  PDT Saturday. For the Small Craft Advisory, from 2 PM this 
  afternoon to 6 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-071800-
/O.NEW.KSEW.SC.Y.0095.210508T0100Z-210508T1300Z/
Admiralty Inlet-
250 AM PDT Fri May 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-071800-
/O.NEW.KSEW.SC.Y.0095.210508T0100Z-210508T0900Z/
Northern Inland Waters Including The San Juan Islands-
250 AM PDT Fri May 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 5, 9:16 AM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 5, 9:16 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
916 AM PDT Wed May 5 2021

.UPDATE...Forecast remains on track this morning with no updates
required. Overall, a nice day in store for western Washington
with low level offshore flow and upper level ridging influencing
the region. Offshore flow will help afternoon temperatures climb
into the 60s and 70s. High clouds will continue to move in overhead
ahead of the next system slated to move across the region on
Thursday. The previous discussion follows below with updates made
to the aviation and marine sections. 14

&&

.SYNOPSIS...High pressure aloft will bring a dry and warmer day
today. A front will bring rain later Thursday followed by showers
in Friday with an upper trough. A weak upper trough will maintain
a slight chance of showers over the weekend. Dry and slightly
warmer weather will return early next week with an upper ridge.

&&

.SHORT TERM /TODAY THROUGH FRIDAY/...An upper ridge will cross the
area today for a dry day. Low level offshore flow will develop
which will allow highs to warm into the 70s for the interior from
about Seattle south and 60s elsewhere. High clouds will increase
later in the day however as the ridge axis shifts inland.

Dry weather will continue tonight into Thursday morning with high
clouds as a frontal system approaches from the west. Rain should
reach the coast late in the morning and then spread into the
interior in the afternoon as the front arrives. It will also
become a bit breezy coast and north interior later in the day as
the front nears. Highs will cool several degrees Thursday but
still be slightly above normal.

The front will push inland Thursday evening with rain changing to
showers. Friday will be a cool and showery day as an upper trough
moves through. A Puget Sound Convergence Zone is a good bet
during this time. There will be enough instability with the upper
trough for a slight chance of thunderstorms over the interior in
the afternoon. Highs will be mostly in the 50s which is a few
degrees below normal. Schneider

.LONG TERM /SATURDAY THROUGH TUESDAY/...An upper low will be over
the Intermountain West Saturday and Sunday with Western
Washington on the western periphery. There should be enough
cyclonic flow aloft over the area to maintain a slight chance of
showers.

An upper ridge will move over the area on Monday for a dry day. A
weak system in the west/northwest flow aloft could bring a few
showers on Tuesday but the ensembles mostly suggest another dry
day. Highs will creep up through the period, starting out slightly
below normal on Saturday and then warming to near normal Sunday
and slightly above normal Monday and Tuesday. Schneider

&&

.AVIATION...Mostly southwesterly flow aloft over W WA into Thursday
as an upper level ridge exits and an upper level low approaches.
Surface winds today will be offshore before becoming southwesterly
Thursday in advance of an approaching front.

VFR conditions in place for most, if not all, terminals, although
FEW to SCT low level clouds may be possible through about 17Z.
Otherwise, only SCT to BKN high clouds with most terminals reaching
BKN high clouds tonight in advance of aforementioned front.

KSEA...VFR conditions through the period with increasing high clouds
this evening. Prevailing wind out of the north through this evening
generally running 5-10 kts. Winds will swing around to the south
overnight Wednesday becoming more southwesterly.

Pullin/18

&&

.MARINE...Offshore winds today as high pressure builds
over area waters. Easterly winds in the Strait of Juan de Fuca will
range from 10 to 20 kts this afternoon. Expect flow to swing back to
onshore flow late tonight into Thursday morning and will increase to
advisory levels for at least the coastal waters and the preferred
portions of the Strait Thursday morning. As such, will likely end up
issuing SCA headline for those waters with the afternoon forecast
update. Winds will remain elevated through Friday before gradually
decreasing everywhere. Strong nocturnal westerly pushes expected in
the Strait through the weekend. Another push of advisory level winds
will be possible offshore on Sunday with the passage of another
system.

Offshore seas will increase on Thursday, with westerly swells
building to 6 to 8 feet before gradually decreasing Friday through
the weekend. At least 2 to 4 foot wind waves will be possible across
portions of the inland waters Thursday and Friday. Another increase
in swells possible on Sunday with the passage of the next system.
Swells will remain below 10 feet.

Pullin/18

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...None.
&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.